Antidepressants/SSRi’s + Ambiem

My good friend David killed himself after a few months, after he started taking ambiem along with some antidepressant not sure what one he was taking, well he had been having trouble sleeping and had a lot on pain, he went to a friends house on July 2nd and took that person’s gun went to the garage put the gun to his forehead and pulled the trigger

he left a note that said ……. sorry I took your Gun—do not give life support.

I was shocked when his son called me with the bad news, David was real careful about taking good care of himself ,was a happy person that would never take his own life, the drugs caused him to what what he did, those of us that knew him are very sad, I wanted to tell His story——–he was MY Friend…………………….

none

WARNING: In sharing this information about adverse reactions to antidepressants we always recommend that you also give reference to the CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which we have warned from the beginning can be even more dangerous than staying on the drugs!

The FDA also now warns that any abrupt change in dose of an antidepressant can produce suicide, hostility or psychosis. And these reactions can either come on very rapidly or even be delayed for months depending upon the adverse effects upon sleep patterns when the withdrawal is rapid! You can find the CD on safe and effective withdrawal helps here: http://store.drugawareness.org/

589 total views, 2 views today

Posted in SSRI Survivor Stories.

Leave a Reply